Nuromol 200mg/500mg Liquid Capsules 20 - Ibuprofen + Paracetamol

Out of stock
Special Price $15.00 Regular Price $18.99
Limited To Online Orders and These Stores Chemist Warehouse Melbourne Chemist Warehouse Alfredton Chemist Warehouse Watergardens T/C Chemist Warehouse Pacific Werribee SC Chemist Warehouse Chadstone
general information dual action formula for effective strong pain relief in just one liquid capsule. nuromol contains two ingredients that together...
More Information
Directions Directions Take with water. Adults under 65 and children from 12 years: Take 1 capsule 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years). Do
Additional Info GimmeNow Online Store
Ingredients Ingredients fumaric acid, Gelatin, macrogol 400, macrogol 4000, partially dehydrated liquid sorbitol, povidone, propylene glycol, purified water, titanium dioxide Active Ingredients: ibuprofen 200 mg, paracetamol 500 mg Contains: Ibuprofen 200mg, Paraceta
Warnings Warnings Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to the hospital straight
Brand Nuromol
Short Description Limited To Online Orders and These Stores Chemist Warehouse Melbourne Chemist Warehouse Alfredton Chemist Warehouse Watergardens T/C Chemist Warehouse Pacific Werribee SC Chemist Warehouse Chadstone
Write Your Own Review
You're reviewing:Nuromol 200mg/500mg Liquid Capsules 20 - Ibuprofen + Paracetamol
Your Rating
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Nuromol 200mg/500mg Liquid Capsules 20 - Ibuprofen + Paracetamol

Special Price $15.00 Regular Price $18.99